Translator Disclaimer
2012 Existence and Uniqueness of Solutions of a Boundary Value Problem of Fractional Order
T Moussaoui , S. K. Ntouyas
Commun. Math. Anal. 12(1): 64-75 (2012).

Abstract

In this paper, we investigate some new existence and uniqueness results for nonlinear fractional differential equations with four-point nonlocal integral boundary conditions by applying fixed point theorems.

Citation

Download Citation

T Moussaoui . S. K. Ntouyas. "Existence and Uniqueness of Solutions of a Boundary Value Problem of Fractional Order." Commun. Math. Anal. 12 (1) 64 - 75, 2012.

Information

Published: 2012
First available in Project Euclid: 12 August 2011

zbMATH: 1235.34025
MathSciNet: MR2846203

Subjects:
Primary: 26A33
Secondary: 34A12

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 1 • 2012
Back to Top